# SDR AALA2019100329013

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 57,036 hours, 23,897 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 4082499902
- Part serial: 00011333
- Condition: Inoperative
- Location: Fcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKEOFF AFTER TOGA PUSHED, NO FLIGHT DIRECTOR DISPLAYED CAPTAIN OR FO. REAPPEARED AFTER HEADING AND VNAV SELECTED. MAINTENANCE REPLACED FCC B IAW AMM 22-11-33, ALL TESTS PASSED.
